Author: dubya_b

European Medicines Agency to Review RoAccutane Safety

European Medicines Agency to Review RoAccutane Safety

Members of the European Medicines Agency’s Pharmacovigilance Risk Assessment Committee (PRAC) are to meet early June 2017 to Review RoAccutane. This comes after a letter of evidence by Mr. David Roberts, the father of a UK suicide victim, was sent to Parliament encouraging action to be taken on behalf of a group of concerned parents. Parents whose children committed suicide after claiming Roaccuta... »

Chandler Marrs, PhD Examines Lupron Side Effects From the Perspective of Mitochondrial Dysfunction

Chandler Marrs, PhD Examines Lupron Side Effects From the Perspective of Mitochondrial Dysfunction

Lupron and other GnRHa (Gonadotropin-Releasing Hormone agonist) drugs are strongly suspected of causing life-altering, even debilitating, persistent side effects. GnRHa drugs act as a form of chemical castration by abolishing the initial chemical signal that ultimately leads to the production of testosterone and estrogen, decreasing their concentrations in the body many-fold. Appropriate levels of... »